My doctor recently increased my dose of prozac from 20mg to 40mg, which I'm hoping will do the trick. I'm pretty sure the 20mg helps because i'm way better off than i was before i started on it. He also has me on 50mg of seroquel a day and .25 mg of xanax as needed. It works great but makes me feel like a total zombie. It makes me sleep and not want to get up, and when i do get up I just want to veg on the couch and watch tv. Anyone know of any way to counteract this effect, or is it just a matter of getting used to it? I don't want to stop taking something that is working so well. To be honest I'd rather be a zombie than an anxious, depressed and suicidal mess.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...